# SDR ASAA1058085

- Difficulty date: July 19, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 5,366 hours, 1,597 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ground Stud
- Condition: Loose
- Location: Power Unit
- Part time: 5,348 hours, 1,581 cycles
- Component: Power Unit
- Component part number: 1152464265
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 7824900 FOUND APU FAULT CODE 49 41250.  WHILE T/S APU CODE 49 41250 FOUND APU DRAWING 280 290 AMPS FROM BATTERY DURING START WITH GROUND POWER CONNECTED.  FOUND APU START PWR UNIT GROUND STUD LOOSE.  REPLACED APU START PWR UNIT REF MM 49 41 71 000 801, OPS CHECK OK.  HARD FAULT CLEARED & ELEC SYS TEST OK.  CONFIRMED FIX.
